# SDR USAASB02187

- Difficulty date: October 14, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY LIGHTS AT SEATS 18 DEF THROUGH 20 DEF INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AND CHARGER ASSEMBLY ABOVE SEAT ROW 20 DEF.  OPERATIONAL CHECK OF EMERGENCY LIGHTS GOOD.
